# SDR SWIA200414311

- Difficulty date: December 27, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 22,999 hours, 20,873 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT TAKEOFF, HEARD LOUD CRACK, RIGHT WINDSHIELD OUTER PANES BROKEN.  REMOVED AND REPLACED RIGHT WINDSHIELD IAW CRJ 200 MM 56-00-00, 56-11-01, 56-12-01.  OPERATIONAL CHECK GOOD.  P/N: NP139321-12, S/N: 03175R71B7.
